# SDR CA111104005

- Difficulty date: November 3, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC2MKI
- Aircraft time: 15,834 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Burned
- Part time: 16,085 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HR - ROUTINE INSPECTION, RT FWD FUSELAGE SIDE PANEL OPENED UP TO ACCESS TUBING INSPECTION, BOTTOM CABLE FOUND DAMAGED BEHIND SIDE PANEL DOOR TO CABLE CHAFING ON TAIL END OF PANEL SCREW.  HOLE BURNED THROUGH CABLE INSTALLATION AND INTO CORE.
